# SDR CALA2018040301071

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, STRINGER 41R BETWEEN FRAMES 58 & 59 CORRODED.  REMOVED THE STRINGER SPLICE,  BLENDED CORROSION, AND FOUND TO BE OUT OF LIMITS.   CUTOUT THE DAMAGED AREA ON THE STRINGER, INSTALLED A REPAIR  IAW SRM 51-42-11-001, 51-72-11-911-001, 53-00-13-300-001 & 002.  NTM 51-10-01,  SRI 53-00- 13-205-001.
